# SDR USAA050234

- Difficulty date: February 9, 2005
- Submitted: March 3, 2005
- Operation: Air carrier
- Aircraft: N520AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23706
- System (JASC): 5534 · Vertical Stabilizer Miscellaneous Structure
- Part: Angle
- Part number: 1138591
- Condition: Chafed
- Location: Vertical Stab
- Part time: 50,570 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND SKATE ANGLE CHAFED, VERT STAB RT AND LT LOWER SKATE ANGLE.  DEFECTIVE PART REPLACED WITH IDENT PART PER SRM 51-40-00 AND DWG 65-54842.  (M)
